Volume 8, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The decomposition of the loop space of the mod $2$ Moore space

Jelena Grbić, Paul Selick and Jie Wu

Algebraic & Geometric Topology 8 (2008) 945–951
Bibliography
1 J F Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. $(2)$ 72 (1960) 20 MR0141119
2 F R Cohen, Applications of loop spaces to some problems in topology, from: "Advances in homotopy theory (Cortona, 1988)", London Math. Soc. Lecture Note Ser. 139, Cambridge Univ. Press (1989) 11 MR1055864
3 F R Cohen, J C Moore, J A Neisendorfer, The double suspension and exponents of the homotopy groups of spheres, Ann. of Math. $(2)$ 110 (1979) 549 MR554384
4 F R Cohen, J C Moore, J A Neisendorfer, Torsion in homotopy groups, Ann. of Math. $(2)$ 109 (1979) 121 MR519355
5 F R Cohen, J C Moore, J A Neisendorfer, Exponents in homotopy theory, from: "Algebraic topology and algebraic $K$-theory (Princeton, N.J., 1983)", Ann. of Math. Stud. 113, Princeton Univ. Press (1987) 3 MR921471
6 I M James, Reduced product spaces, Ann. of Math. $(2)$ 62 (1955) 170 MR0073181
7 J A Neisendorfer, $3$–primary exponents, Math. Proc. Cambridge Philos. Soc. 90 (1981) 63 MR611286
8 P Selick, $2$–primary exponents for the homotopy groups of spheres, Topology 23 (1984) 97 MR721456
9 P Selick, S Theriault, J Wu, Functorial decompositions of looped coassociative co–$H$ spaces, Canad. J. Math. 58 (2006) 877 MR2245278
10 P Selick, J Wu, Some calculations of $\mathrm{Lie}(n)^{\mathrm{max}}$ for low $n$, to appear in Journal of Pure and Applied Algebra
11 P Selick, J Wu, On natural coalgebra decompositions of tensor algebras and loop suspensions, Mem. Amer. Math. Soc. 148 (2000) MR1706247
12 P Selick, J Wu, On functorial decompositions of self-smash products, Manuscripta Math. 111 (2003) 435 MR2002820
13 P Selick, J Wu, The functor $A^{\mathrm{min}}$ on $p$–local spaces, Math. Z. 253 (2006) 435 MR2221079
14 S Theriault, Homotopy exponents of mod $2^r$ Moore spaces, to appear in J. Topol.